American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[2] Marius Junge and Javier Parcet. Mixed-norm inequalities and operator space $L_p$ embedding theory. Memoirs of the AMS 203 (2010) MR 2589944.
Book volume table of contents   

[3] Jason Asher. A Kurosh-type theorem for type III factors. Proc. Amer. Math. Soc. 137 (2009) 4109-4116. MR 2538572.
Abstract, references, and article information   
View Article: PDF

[4] Scott Armstrong, Ken Dykema, Ruy Exel and Hanfeng Li. On embeddings of full amalgamated free product C$^*$--algebras. Proc. Amer. Math. Soc. 132 (2004) 2019-2030. MR 2053974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan M. Sinclair and Roger R. Smith. The Laplacian MASA in a free group factor. Trans. Amer. Math. Soc. 355 (2003) 465-475. MR 1932708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ken Dykema and Florin Radulescu. Rescalings of free products of II$_1$--factors. Proc. Amer. Math. Soc. 131 (2003) 1813-1816. MR 1955269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marie Choda and Kenneth J. Dykema. Purely infinite, simple $C^{*}$-algebras arising from free product constructions. III. Proc. Amer. Math. Soc. 128 (2000) 3269-3273. MR 1707512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yoshimichi Ueda and Yasuo Watatani. A relation between certain interpolated Cuntz algebras and interpolated free group factors. Proc. Amer. Math. Soc. 128 (2000) 1397-1404. MR 1691008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1